Citation: Star. "The Crash After the High: An Experience with MDMA (exp88497)". Erowid.org. Nov 12, 2019. erowid.org/exp/88497
This was a very strange experience I had after rolling that made me question whether or not I should take e again. I still don't really know what caused this, although I will definitely be more cautious in the future.
History wise, I had first rolled 3 months ago, and had a wonderful experience. The pills I took were moderately high in MDMA. I did a small amount of Molly (by snorting) a month later, but barely rolled. A week after that, I rolled off a double stack Blue Pokeball and had an amazing, but intense time. During that experience, it was interesting to notice that although I was rolling super hard, it was a very internal roll, and I didn't jump around or scream or anything, whereas my other friends on the same rolls were extremely bouncy and friendly.
This final and fourth-ish time, I rolled a month after the other one mentioned. This time, I got some GREAT Molly. I took a total of 200mg, half snorted and half ingested. Half-hour after this, I came up and peaked soon afterwards. It was an AMAZING roll where I was dancing around and loving everyone around me (this was at a club/music event). Everything felt great and absolutely phenomenal, and I intensely danced for the 3 hours of my peak. I also stayed hydrated
I intensely danced for the 3 hours of my peak. I also stayed hydrated
with a good amount of water and was wearing open clothing.
I then noticed I was starting to come down, but didn't want to take any more molly. I continued to dance a little, the music still feeling great, when an overwhelming feeling of exhaustion started coming over me. I also started to feel weak and slightly nauseous. I decided I needed a break and sat down. I closed my eyes but still bobbed my head to the intensely amazing music. In my head, I was enjoying the feeling of the beating house music, but felt completely overwhelmed and could NOT keep my eyes open to save my life. The security guard would come over every so often to check that I wasn't passed out, and I kept trying to convince her that I was just enjoying the music.
Soon, I became EXTREMELY nauseous and threw up a ton of water. I couldn't even move and didn't know what to do. I felt absolutely, incredibly awful, while still being able to appreciate the music. I was so tired I couldn't think straight and kept nodding off to sleep. I couldn't move from where I was because I knew I'd pass out/throw up again and again.
I couldn't move from where I was because I knew I'd pass out/throw up again and again.
I threw up three times, always water. This lasted for almost 2 hours, and felt like a long terrible ride that wouldn't end. I eventually recovered enough to finally stand up (2 hours later) and had to leave the club early.
I don't know exactly what caused me to have such a hard crash. I believe I put enough time between my last rolls, I had gotten enough sleep the night before, and had gotten a good meal before going out. It was suggested that I took too much Molly, but I wasn't sure if that was the problem either because of the fact that I had rolled fine off a strong double stack pill earlier.
Whatever it was, that crash was absolutely horrible and made me miss a DJ I really wanted to see. My friends with me were also forced to sit with me and leave early.
I've planned to roll on New Years (one month later) but am now slightly cautious about doing so. I will definitely watch my dosage and make sure I get enough rest in between dancing. I may also be prone to bad comedowns (as on previous rolls I had experienced a somewhat strong comedown) and will have to look for some kind of help to this problem.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.